Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Comments and an improved result on "mathematical analysis of typhoid model with saturated incidence rate"
Stockholm University, Faculty of Science, Department of Mathematics. National University of Sciences and Technology, Pakistan.
2015 (English)In: Advanced Studies in Biology, ISSN 1313-9495, E-ISSN 1314-7668, Vol. 7, no 8, p. 389-392Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2015. Vol. 7, no 8, p. 389-392
Keyword [en]
Jacobian matrix, eigenvalues
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-128092DOI: 10.12988/asb.2015.5010OAI: oai:DiVA.org:su-128092DiVA: diva2:912843
Available from: 2016-03-18 Created: 2016-03-18 Last updated: 2017-11-30Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textFree full text

Search in DiVA

By author/editor
Lashari, Abid Ali
By organisation
Department of Mathematics
In the same journal
Advanced Studies in Biology
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf